Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 29, Number 1

All articles in this issue are freely accessible.

Sets of independent postulates for the arithmetic mean, the geometric mean, the harmonic mean, and the root-mean-square
Edward V. Huntington.
Trans. Amer. Math. Soc. 29 (1927), 1-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501374
Irregular differential systems of order two and the related expansion problems
M. H. Stone.
Trans. Amer. Math. Soc. 29 (1927), 23-53
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501375
Some problems in the theory of interpolation by Sturm-Liouville functions
Carey M. Jensen.
Trans. Amer. Math. Soc. 29 (1927), 54-79
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501376
Singular ruled surfaces in space of five dimensions
E. B. Stouffer.
Trans. Amer. Math. Soc. 29 (1927), 80-95
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501377
On a type of completeness characterizing the general laws for separation of point-pairs
C. H. Langford.
Trans. Amer. Math. Soc. 29 (1927), 96-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501378
Integers and basis of a number field
N. R. Wilson.
Trans. Amer. Math. Soc. 29 (1927), 111-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501379
Implicit functions and their differentials in general analysis
T. H. Hildebrandt and Lawrence M. Graves.
Trans. Amer. Math. Soc. 29 (1927), 127-153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501380
Application of the theory of relative cyclic fields to both cases of Fermat’s last theorem. II
H. S. Vandiver.
Trans. Amer. Math. Soc. 29 (1927), 154-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501381
Riemann integration and Taylor’s theorem in general analysis
Lawrence M. Graves.
Trans. Amer. Math. Soc. 29 (1927), 163-177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501382
Alternatives to Zermelo’s assumption
Alonzo Church.
Trans. Amer. Math. Soc. 29 (1927), 178-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501383
On a general theorem concerning the distribution of the residues and non-residues of powers
J. M. Vinogradov.
Trans. Amer. Math. Soc. 29 (1927), 209-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501384
On the bound of the least non-residue of $n$th powers
J. M. Vinogradov.
Trans. Amer. Math. Soc. 29 (1927), 218-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501385
On convergence factors in multiple series
Charles N. Moore.
Trans. Amer. Math. Soc. 29 (1927), 227-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501386